# SDR DALA2025010600079

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION O/B SPHERICAL BEARING ON O/B LH FLAP. CORRECTIVE ACTION: REPLACED O/B SPHERICAL BEARING ON O/B LH FLAP AS PER A320 AMM 57-53-21-000-001-A AND AMM 57-53-21-400-001-A. (0746491)
